Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Every $ 3$-manifold with boundary embeds in $ {\rm Triod}\times {\rm Triod}\times I$


Author: Zhong Mou Li
Journal: Proc. Amer. Math. Soc. 122 (1994), 575-579
MSC: Primary 57N10; Secondary 57M20, 57Q35
MathSciNet review: 1254861
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let M be a compact, connected 3-manifold with nonempty boundary. Then M embeds in $ T \times T \times I$, where T is a triod and $ I = [0,1]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N10, 57M20, 57Q35

Retrieve articles in all journals with MSC: 57N10, 57M20, 57Q35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1254861-4
PII: S 0002-9939(1994)1254861-4
Article copyright: © Copyright 1994 American Mathematical Society